# SDR UIEA2011101900594

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 85,357 hours, 11,766 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Access Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, REVEALED NR 1 ENGINE THRUST REVERSER ACCESS DOOR WAS FOUND OPEN AND DAMAGED.
